# SDR UALA2010012800343

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,402 hours, 11,945 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Part number: S343T00339
- Part serial: 3902
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 SPAR VALVE LIGHT REMAINED ILLUMINTATED WITH FUEL CONTROL SWITCH SELECTED (CUTOFF, RICH, RUN).  EICAS MSG (L,R) SPAR VALVE DISPLAYED. POS(01=L,02=R)   AFTER LT ENGINE START SPAR VALVE AND FUEL VALVE LIGHT ILLUMINATED ENGINE SHUTDOWN. REPLACED NR1 ENG FUEL SHUTOFF VALVE.
